Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Switch from Kivexa/Atazanvir/Norvir to Eviplera

<< < (2/2)

Ron888:
 ??? I guess I was not clear in my previous message. I wanted to say that my previous treatment (Norvir/Reyataz/Kivexa (Epzicom)) gave me serious side effects, I got more or less used to them, attributing them to wrong causes, maybe because when I started treatment, I had problems with my personal life, problems psychologically related that in fact gradually became treatment related, but I was aware of that (although I suspected it a bit) only when I changed medication. So I wanted to know if you started feeling better after your switch (so far, I had no side effects at all from Eviplera  :) ), as I did.

newkrr:
Hi Ron,

Yes for me it was def a good switch!

I sleep better at nights and seem to have more energy in the day now. My muscles don't seem to ache like they did before. Generally I feel much better.

And also my yellow eyes have returned to their normal white :-) I hated my yellow eyes!!!




Navigation

[0] Message Index

[*] Previous page

Go to full version